MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL

COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Catalog Number AA6310
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information upon checking the foley balloon it was difficult to inflate and the water inserted into the balloon could not be withdrawn.Catheter was not used.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we found another complaint on the lot n° 8559622 (b)(4).The aa63101002 lot 8559622 has been packaged with intermediate products ref (b)(4) lot 7983323 in may 2023 and the expiry date is may 2028.The aa631080 lot 7983323 has been manufactured by our tunisian site.(informed) checking the quality databases revealed no anomaly in connection with the described defect.
 
Additional Manufacturer Narrative
Unfortunately, no sample was received from the customer, and we cannot go further than the documentary investigation which reveals one non-conformity recorded during production.Checking the quality databases revealed a corrective and preventive action possibly in relation with the described issue.The trending for balloon bursting is specifically monitored.A similar case study based on item number aa6310 and defect balloon over the last four years: two similar cases were found.A risk management file evaluation was performed, and concluded that residual risks are adequately controlled and reduced as far as possible, and the residual risks associated with the use of the product are acceptable when weighed against the benefits to the patient/user.It is concluded that the risks identified are still acceptable and considered as safe.

Brand Name
FOLYSIL SILICONE CATHETER
Common Device Name
INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat-la-caneda
FR  
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key18809353
Report Number9610711-2024-00050
Device Sequence Number15266096
Product Code EZL
UDI-Device Identifier03600040128381
UDI-Public3600040128381
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAA6310
Device Lot Number8559622_AA63101002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown